# SDR CA100528001

- Difficulty date: May 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,779 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Failed
- Location: Power Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GOVERNOR WOULD NOT STABILIZE THE RPM AT 1005, PT GOVERNOR REPLACED.
